Characteristic Cauchy problems and analytic continuation of holomorphic solutions

Katsuju Igari Department of Applied Mathematics, Ehime University

TBD mathscidoc:1701.332733

Arkiv for Matematik, 28, (1), 289-300, 1989.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 585 downloads ] [ 0 comments ]
@inproceedings{katsuju1989characteristic,
  title={Characteristic Cauchy problems and analytic continuation of holomorphic solutions},
  author={Katsuju Igari},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533326891542},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={289-300},
  year={1989},
}
Katsuju Igari. Characteristic Cauchy problems and analytic continuation of holomorphic solutions. 1989. Vol. 28. In Arkiv for Matematik. pp.289-300. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203533326891542.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved